# SDR GLBA96092

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- Engine: Pwa PT6A65B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Fuel Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MSP - CREW REPORTED RIGHT FUEL PRESSURE ANNUNCIATOR ILLUMINATED.  DURING TAXI AND THEY RETURNED TO GATE.  MX FOUND CHAFED WIRE AT PCB.  WIRE WAS REPAIRED AND OPS CHECK WAS GOOD.  (M)
